Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What could be the cause for itchy red patches all over the body?

Answered by
Dr.
Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6264 Questions

default
Posted on Wed, 11 Dec 2013 in Skin Hair and Nails
Question: my mom, age 59, is getting itchy red patches all over the body that appeared suddenly... making her really uneasy.... what could be the issue?
doctor
Answered by Dr. Rahul Kumar 50 minutes later
Brief Answer: details below Detailed Answer: Thanks for the query. She might be suffering from acute urticaria. It is an allergic condition. She might be having allergy to a particular thing like food cloth etc. Its important to find out the exact cause. Treatment can be done with anti histamine like cetrizine and allegra. Also ask her to apply a mild steroid desonide lotion. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rahul Kumar 43 minutes later
can you suggest a brand for steroid dedonide solution
doctor
Answered by Dr. Rahul Kumar 3 hours later
Brief Answer: details below Detailed Answer: Hello It comes with the brand name of desonide. Manufactured by curatio company. thank you
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Desonide

doctor1 MD

hello docter,i am 52 years old lady on HRT after uterus & overy removal in 1999,isoflav,calcium& alphodol - od,now my skin is getting darker day by day,specially on fore head,my dermetologist suggested me the following medicines---desonide cream.05 % in the night,sun stop 19 in the morning & in the noon & zy-Q 200 -od.is this ok?

doctor1 MD

Hey ... I Have had a Penil problem for months now .. It has been diagnosed as Dermatitis, a Fungus, and now Eczema ... The only time it "burns" when i pee is when im dehydrated and my pee is diluted, and its not even bad, other than that its normal. Im using Protopic Ointment 0.1% But that seems to make my Penis burn like a rash .. and Desonide Ointment 0.05% which is fine. I had a STD test like 5 months ago and it came back negative i was tested for every thing but Herpes. So whats the deal when this problem just WONT go away??

doctor1 MD

this is regarding my 5month old son. since last Thursday he started having rashes over some of his body parts (legs and arms). by Sunday, it appeared over all of his body including his gentials. we took him to a pediatrician in Apollo on 20th, who...

doctor1 MD

I have itching and dryness near my nose area and my skin near nose side became dark,I am facing this problem in XXXXXXX only but in other places, i don t have this problem please recommend some medicine and I am trying to conceive so the medicine...

doctor1 MD

for about a month I have been dealing with burning sensation on my inner thighs and pubic area. the pain would come and go constantly and then I developed bumps on my penis shaft and irritation on my penile head. they don t itch but its very...

doctor1 MD

three yr old daughter has very itchy rash. started in september on her bottom/thighs and was told by dr that it was a reaction to new diapers. we switched back and used benadryl and hydrocortizon per drs instructions. 1 1/2 weeks later it was still there and started spreading further down legs, on belly, and lower back. we went back to her dr and she prescribed an antibiotic cream. it continued to spread so we went to the dermatologist. she said it was viral and prescribed desonide to help with itching. it started to clear up but never fully went away. its now back in full force and is all over her body again.

doctor1 MD

Hi Dr. Grief. I m thankful you are online and can provide some guidance. I have bug bites everywhere and they re getting worse - so almost rash like. I am very allergic - take levocetrizine (sp?) daily and have recently added benadryl. I also have Desonide lotion that I ve used on the places along with calomine - not sure which is the better choice. I m thinking I might need to go see my doctor tomorrow. My dogs have no signs of fleas or ticks (we treat them for it) - but I still need to treat the yard which I haven t done this year. What do you think? Call my GP in the morning? or my Dermatologist?